# SDR DL72S953539

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 740-780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED, A/C BAY DOOR ATTACH TEE FROM STA 740 TO 780, CORRODED WHERE HINGES ATTACH FOR PANEL 3348L.  FOUND DURING HMV AND REPAIRED PER MM 53-30-1 PG 807 TO 808.
